| Model Number |
CNWET0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A materials manager reported that following intraocular lens (iol) implantation in right eye, the patient experienced blurred vision.Consequently, the lens was removed and replaced with an anterior chamber intraocular lens (atiol) in a secondary procedure.The clinical reason for explant was residual cylinder (residual astigmatism) in the right eye.Additional information has been requested but is not available at the time of this report.